# SDR ASAA2017042720749

- Difficulty date: April 27, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 947.5 HAS CORROSION FROM RBL49-RBL54. GROUNDED - YES. EVALUATED CORROSION ON THE UPPER SURFACE OF THE T-CAP OF FLOORBEAM AT BS 947.5, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51. ACCOMPLISHED A CATEGORY "A" REPAIR TO THE FLOORBEAM AT BS 947.5 LBL 8 - RBL 60 IAW SRM 53-70-51-2R-5 REPAIR 5.
